# SDR CAL950628

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Carbon Seal
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 30,454 hours
- Stage of operation: CR
- Nature of condition: K, J, M
- Precautionary procedure: E

## Discrepancy

FLL - FLT 0443 - THE NR 2 ENGINE OIL TEMPERATURE CLIMBED INTO THE RED ZONE WHILE EN ROUTE FROM EWR TO FLL.  THE TEMPERATURE RISE WAS ACCOMPANIED BY A DROP IN OIL PRESSURE AND QUANTITY AND ILLUMINATION OF THE NR 2 ENGINE OIL BYPASS LIGHT.  THE NR 2 ENGINE WAS SHUT DOWN AND THE AIRCRAFT LANDED AT FLL WITHOUT INCIDENT.  THE NR 2 ENGINE REMOVED AND REPLACED.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  SUPPLEMENT - SHOP FINDINGS REVEALED NR 5 CARBON SEAL, SEAL RING, AND HEATSHIELD BROKEN AND WORN.  (X)
